# SDR ABXA010810

- Difficulty date: March 18, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 50,975 hours, 47,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FLUSH REPAIR BULGING OUTWARD AND HAD RIVETS INSTALLED INTO RIVETS, STATION 379, BETWEEN LONGERON 2 - 3 RIGHT. REPAIRED AREA IAW DC-9 SRM 53-04.
